Please use this identifier to cite or link to this item:
Title: Routh-type table test for zero distribution of polynomials with commensurate fractional and integer degrees
Authors: Liang, S
Wang, SG
Wang, Y
Issue Date: 2017
Publisher: Pergamon Press
Source: Journal of the Franklin Institute, Jan. 2017, v. 354, no. 1, p. 83-104 How to cite?
Journal: Journal of the Franklin Institute 
Abstract: This paper mainly presents Routh-type table test methods for zero distribution of polynomials with commensurate fractional degrees on the left-half plane, right-half plane and imaginary axis in the complex plane. The proposed tabular methods are derived for extension and generalization of the Routh test, which is widely used in controls for zero distribution of polynomials with integer degrees. Singular cases are discussed and handled efficiently and simply. Necessary and sufficient conditions for the second singular case are completely analyzed in terms of symmetric zeros. A particular property is revealed that a polynomial with commensurate fractional degrees without pure imaginary zero may still be stable in the presence of the second singular case, which is impossible for a real polynomial with integer degrees Furthermore, we present a test to solve the zero distribution problem with respect to general sector region for polynomials with commensurate fractional degrees and real/complex coefficients. Finally, numerical examples are given to illustrate the correctness and effectiveness of the results. The proposed methods have broad application areas, including various systems, circuits and control.
ISSN: 0016-0032
EISSN: 1879-2693
DOI: 10.1016/j.jfranklin.2016.08.019
Appears in Collections:Journal/Magazine Article

View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

Last Week
Last month
Checked on Sep 24, 2017

Google ScholarTM



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.